# SDR VTZA96417

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 5270 · Door Warning System
- Part: Switch Wire
- Condition: Broken
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6401 - IAD-SWF - ABORTED TAKEOFF DUE TO POD DOOR LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE OPENED DMI 55139, MEL 52-1.  MAINTENANCE CLOSED DMI 55139 BY REPAIRING BROKEN WIRE TO MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
